Solving systems of algebraic equations - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Sigsam Bulletin Year : 2001

Solving systems of algebraic equations


Let $f1,\dots,fk$ be $k$ multivariate polynomials which have a finite number of common zeros in the algebraic closure of the ground field, counting the common zeros at infinity. An algorithm is given and proved which reduces the computations of these zeros to the resolution of a single univariate equation whose degree is the number of common zeros. This algorithm gives the whole algebraic and geometric structure of the set of zeros (multiplicities, conjugate zeros, hellip;). When all the polynomials have the same degree, the complexity of this algorithm is polynomial relative to the generic number of solutions. Translation by Michael Abramson of the paper Résolution des systèmes d'équations algébriques. Theoretical Computer Sciences, 15 (1981), 77-110.
Not file

Dates and versions

inria-00100674 , version 1 (26-09-2006)



Daniel Lazard. Solving systems of algebraic equations. Sigsam Bulletin, 2001, 35 (3), pp.11-37. ⟨10.1145/569746.569750⟩. ⟨inria-00100674⟩
117 View
0 Download



Gmail Facebook Twitter LinkedIn More